# SDR FDEA201104141483

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FXR538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT FLOOR AREA FOUND CROSSBEAM GOT A CRACK AT FR 42 LOCATION BETWEEN -Y450 AND -Y953.  REMOVED THE NR 242RH. NR 242QJ, NR 242SH FLOOR PANELS FOR CROSSBEAM REPLACEMENT IAW AMM 53-10-25-4.  R & R THE CROSSBEAM WITH CHECK OK FOR SERVICE IAW SRM 51-72-10.  REINSTALLED THE NR 242RH, NR 242QJ, NR 242SH FLOOR   PANELS TO NORMAL CONDITION IAW AMM 53-10-25-4.
